| Model Number |
VICM512.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vicm512.6 implantable collamer lens of -9.5 diopter was implanted upside down into the patient's left eye (os) on (b)(6) 2023.The lens was intraoperatively implanted and removed due to the lens being implanted upside down.There was patient contact but no injury.The problem was resolved.Reportedly, "no signs/symptoms.".